Get your Health question answered in 3 easy steps

160 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

I got a red blood clot during pee and I just started taking Amoxicillian

Hi, I just started taking Amoxicillian 2 days ago (4 times a day, 500 mg per pill) for an dental procedure infection. Yesterday I noticed that i have light red blood when i wipe after peeing, is this due to the antibiotic? I just ended my period 3 days ago, could the antibiotic be causing it to stick around?
Thu, 12 May 2011
Report Abuse
Question is related to
Diseases and Conditions ,  
Medical Topics
General & Family Physician 's  Response
Hi,thanks for query.No dear,antibiotic can not lead to vaginal bleeding.It could be due something like spotting after normal cycle.please continue the drug.Still having problem talk to your physician in case of continuous bleeding.bye and take care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

One of my cousins, who is 35, has called me yesterday saying she has got a serious problem as she started peeing with blood for almost 5 days. Some say that she needs to lose weight as she very overweight and change her diet( she eats lots of spicy food and carbs), others say it may be that she has got gallstones that need to be extracted from her organism and as a result of friction they come up in the form of blood. Any suggestions?

doctor1 MD

hi. I took the misoptostol pills 4 days ago. 4 vaginally and 3 orally. I am not bleeding heavily but everytime i want to pee, there will be blood clots and bleeding comes out. I am still experiencing cramping lower abdomen that comes and go. Is the abortion successful?

doctor1 MD

I have been having small amounts of blood in my urine for a few months off and on . It would seem to disappear for a while and then come back for a little bit. Yesterday it got conciderably worse and is still happening. At the end of my pee it would appear to be a small clot of blood that i would pass. I am male 69 years old.

Recent questions on Antibiotic resistance

doctor1 MD

I m a c-6 quadriplegic, 25 years post- injury . I do an intermittent self catheterization 4x daily. I ve had a long history of chronic UTI s (some being MRSA and VRE infections). Recently, a Urologist recommended I start taking a maintenance...

doctor1 MD

i have been having semi loose motions for 8-10days gets better with curd and light dient and again becomes semi loose - should i take an antibiotic like norflox tz since home remedies just makes it better but not fully fixed plds advise

doctor1 MD

My father who is 81, stomach is swollen badly. He was at dr last week they said UTI, at hospital yesterday, they said UTI, at dr yesterday evening they said constipation . Today he has done nothing but sleep, even fell asleep when we were on the...

doctor1 MD

I was prescribed CIPRO for 7 days due to a UTI. I am taking 500mg BID and have completed 5 days of medication. In the past few nites, I have noticed increasing insomnia, anxiety, heart palpitations, stomach upset, and had the onset of a running nose/cough about two days into the cipro. I have looked up side effects of CIPRO and these are all listed. I have been told to stop taking it, but will I develop an antibiotic resistant strain of UTI going forward. The results of the UA are not in yet.

doctor1 MD

I have a perianal abscess and was treated with cream and an antibiotic a month ago. It was much better while I was on the antibiotic, but it seems to be bad again. Is it possible to need a second round of the antibiotic or do I need another form of treatment?

doctor1 MD

Been diagnosed with flu then few days later a throat infection for which given antibiotics (not penicillin type as allergic ) but feel dizzy when stood up and nausea but ok when lying down. Is this due to the infection - been on antibiotics for 24 hours - dizziness started 2 days ago

doctor1 MD

Can oral antibiotics take care of enterococcus with a fever? Male-46 incomplete c4quad with a pressure ulcer. Previous history of this infection, MRSA, resistant sudimnious and others. Also due to long term antibiotic use, allergic to many antibiotics now.